# SDR DALA2016110708424

- Difficulty date: November 3, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 34,498 hours, 3,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, LOCATION 903.  INSTALLED LENS COVER CKS GOOD.
